# SDR QXEA2009021100109

- Difficulty date: February 7, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 18,500 hours, 18,741 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Damaged
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAX - NR 1 RUD HYD CAUTION LIGHT ILLUMINATED ON DESCENT INTO LAX.  LANDING UNEVENTFUL.  FERRY TO PDX FOR REPAIRS.  PERFORMED WIRING CHECKS BETWEEN RUD 1 PUSH OFF SWITCH AND FCECU, NO DEFECTS WERE FOUND.  CHECKED WIRING BETWEEN FCECU AND NR 1 RUDDER UNLOAD VALVE AND PCU FOR SHORTS TO SHIELD AND OTHER PINS USING MEGAOHMETER.  NO SHORTS FOUND.  CHECKED WIRING BETWEEN FCECU AND NR 1 RUDDER UNLOAD VALVE AND PCU FOR CONTINUITY USING DIGITAL VOM.  FOUND HIGH RESISTANCE BETWEEN FCECU CONNECTOR 2700-P1 PIN 14 AND NR 1 RUDDER PCU CONNECTOR 2700-P5 PIN 1.  ALL OTHER WIRES CHECK GOOD.  REMOVED CONNECTOR 9811-P891 AND FOUND PIN V OF RECEPTACLE 9811-J891 NOT FULLY SEATED.  PIN V WOULD NOT LOCK IN RECEPTACLE.  REPLACED ELECTRICAL CONNECTOR 9811-J891 IAW DHC-8-400 WDGM 20-17-10.  INSTALLED CONNECTOR 9811-P891.  RESISTANCE CHECK NOW GOOD.  RUDDER CONTROL SYSTEM AND RUDDER CONTROL SHUTOFF VALVES OPERATIONAL CHECK GOOD IAW DHC-8-400 MM TASKS NR'S 27-20-00-710-801 AND 27-20-00-710-802.  ALL INDICATIONS NORMAL DURING TEST.  RETURNED TO SERVICE.
